Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Itchy blood filled rashes around scrotum and penis. No relief after using fusigen dp. Cure?

User rating for this question
Excellent
Answered by

Dermatologist
Practicing since : 2010
Answered : 5956 Questions
Question
hello sir , i have a drug allergy problem i huess ,i m havin sum painful rashes with chronic itching and sumtimes blood fro the rashes aroung my scrotum and penis , wen contacted a dermat dr. he prescribed fusigen dp, bt this time again it has come , and also am a medical intern student so pls explain me abt the condition and prescribe me pls...!
Posted Sat, 2 Mar 2013 in Skin Hair and Nails
 
 
Answered by Dr. Rahul Kumar 3 hours later
Hello,
Thanks for writing to us.

You are a medical intern so probably I can explain you this condition in a better way.

You have rashes around scrotum and penis.
This could happen in following conditions,

1.Tinea infection.
This is most commonest cause of rashes in flexures, it may have a varied presentation. Usually it presents with itching and ring like rash, but as you have applied an antibiotic cream the morphology of lesions may change.

2.Drug allergy, as you have mentioned.
To get drug allergy, there must be some drug which you are taking or which you would have taken for the first time.

Fusigen was prescribed to you as a treatment of your rash, hence this cannot be the cause.
I would like to know, if you are taking any medication orally.

With your symptoms and chronic nature of disease, I would consider Tinea as most probable diagnosis.
A trial with antifungals will be a good option.

You could probably post a picture of the lesion, so that I can comment specifically. You have a feature to upload the picture by yourself on the right side of this query page. You may want to utilize it.

Feel free to ask, if you have further queries.

Wishing you a good health.

Thank you


Above answer was peer-reviewed by
 
Follow-up: Itchy blood filled rashes around scrotum and penis. No relief after using fusigen dp. Cure? 2 hours later
S sir I already had this proble. Wen I took diclofenac for continuous 1mth , nw far the past 10days I was using iibuprofen and montelukast and am also using lipo6 tablets prescribed by a dietitian for last 3 mths bt I think tat couldnt be the cause but wen i stopped diclofenac it has cured nw the same problem again may b of montelukast or ibuprofen!!! pls prescribe me sum medicin
 
 
Answered by Dr. Rahul Kumar 3 hours later
Hello,
Thanks for the follow up query.

Ibuprofen and diclofenac as you know are NSAID.
These are known to cause fixed drug eruption.
I would like to know, why you are on NSAID for so long.
If there is some problem for which you must take analgesic, then better try opioid analgesics like Tramadol.
Don’t worry about habit forming. Tramadol is safe.
Hope I answered your query.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Itchy blood filled rashes around scrotum and penis. No relief after using fusigen dp. Cure? 1 hour later
Sir thank u pls give sum drugs for allergy and chronic itching I had wysolone and allagra but nt responsive
 
 
Answered by Dr. Rahul Kumar 10 minutes later
Hello XXXXXXX
Please don’t take Wysolone for longer period.
It is steroid, being medical student, you must be knowing side effects of steroid.
Better, use topical steroid like mometasone cream.
For itching, you can take tab periactin in the night. Please get the right dosage and duration prescribed by your tablet, but itch will be controlled.

Hope my advice could help you a bit.
If you are satisfied, kindly rate the discussion and close it.
Thank you
Above answer was peer-reviewed by
 
Follow-up: Itchy blood filled rashes around scrotum and penis. No relief after using fusigen dp. Cure? 3 hours later
ok sir one last question, is fusigen dp is enough for that lesions or any effective cream s needed!~!!!
 
 
Answered by Dr. Rahul Kumar 17 minutes later
In my view you should stop that cream and start using clodid b, as you need an anti fungal cover.
Please XXXXXXX a dermatologist in your college and take his view on starting this cream.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor